Universal Journal of Electrical and Electronic Engineering  

Universal Journal of Electrical and Electronic Engineering is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of electrical and electronic engineering. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-3280 (Print)

ISSN: 2332-3299 (Online)

Contact Us: ujeee.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=49


Volume 10   2023
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4
Volume 9   2022
Vol.9 No.1
Volume 8   2021
Vol.8 No.1Vol.8 No.2Vol.8 No.3
Volume 7   2020
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.5Vol.7 No.6
Volume 6   2019
Vol.6 No.1Vol.6 No.2Vol.6 No.2AVol.6 No.2BVol.6 No.3Vol.6 No.4
Vol.6 No.5Vol.6 No.5AVol.6 No.5B
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4Vol.4 No.5
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 6(Apr, 2019) No 2

Study and Design of a Full Bridge DC / DC Power Converter

E. Baghaz, S. Bounouar, R. Bendaoud, B. Zohal, N. K. M'Sirdi, A. Naamane, N. Benaya, N. El Akchioui, M. Benhmida

[Abstract] [Full Text] [Full Article - PDF] pp. 31 - 45

DOI: 10.13189/ujeee.2019.060201

Particle Swarm Optimization Algorithms for Two-stage Hybrid Flowshop Scheduling Problem with No-wait

Mageed A. Ghaleb, Ibrahim M. Alharkan

[Abstract] [Full Text] [Full Article - PDF] pp. 46 - 60

DOI: 10.13189/ujeee.2019.060202

Optimal Location and Parameter Settings of UPFC Using ACO for Enhancing Power System Security under Single Contingencies

MD. Yaseen, T. Anil Kumar

[Abstract] [Full Text] [Full Article - PDF] pp. 61 - 70

DOI: 10.13189/ujeee.2019.060203

A New Approach for Control of Two-wheeled Mobile Robot

Zahra Khajenasir Jahromi, Hamed Kharrati Shishavan

[Abstract] [Full Text] [Full Article - PDF] pp. 71 - 78

DOI: 10.13189/ujeee.2019.060204